# SDR DALA2024070206697

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 78,662 hours, 10,189 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Inoperative
- Location: Seats 44h-44j
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 SEATS 44H + 44J NEED TO BE INOP/BLOCKED FOR O2 MASK ISSUE. CORRECTIVE ACTION: OXYGEN CONTAINER REPLACED FOR SEATS 44HJ PER A330 CMM 25-21-56. OK FOR SERVICE. (6036245)
